# SDR SWIA2025052700401

- Difficulty date: April 1, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, LOWER WING PLANK FUEL ACCESS PANEL CUTOUT HAS MINOR CORROSION AT THE OUTBOARD AND INBOARD EDGES. (540BB) (C-CHECK RO 05/27/2025)COMPLIED WITH REPAIR TO 540BB HOLE#1 LOCATION LOWER WING PLANK CUTOUT IAW REO 601R-57-21-030 REV L DATED 2014-02-05. COMPLETED TASK CARD 51-900-1003-SKYCARD AND ATTACHED COPLETED FORM 337. NO WEIGHT CHANGE NOTED
